# SDR UPS203454

- Difficulty date: June 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19357
- System (JASC): 5711 · Wing Spar
- Part: Spar Chord
- Condition: Corrosion
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN C-CHECK, MAINTENANCE FOUND CORROSION ON UPPER SPAR CHORD B.S. 870, RBL 35, WL 188.  REPAIRED IAW  E.O. B727-5710-7063A.
